# SDR CA060531011

- Difficulty date: May 11, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE LOST POWER FOLLOWING TAKE-OFF, RESULTING IN A FORCED LANDING.
